# SDR AALA202005219007

- Difficulty date: May 12, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 21,288 hours, 8,241 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161800100
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DELAMINATION (L= 12.5 INCHES W=0.50 IN) ON FLOOR PANEL 252DG AT FR47-FR47.5, STR23R. REPLACED FLOOR PANEL IAW A321 SRM 53-02-00-300-011 AND IRM 9701 REV I.
